# SDR ASAA2013071395587

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,080 hours, 7,994 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT ON CDU IS MISSING. UNABLE TO SELECT SATCOM.  SATCOM CB CHECKED IN.  ACFT GROUNDED.  ACCOMPLISHED SATCOM SYS TEST- NO DEFECTS.  GROUND VERIFICATION SUCCESSFUL.  REF AMM 23-15-00-730-801.
